# SDR DALA2024012301038

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 32,692 hours, 12,518 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arrestor
- Condition: Misinstalled
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0164441) WHILE PERFORMING W/C #5200-01077-01A FOUND LWR LH FWD VERTICAL MOVEMENT ARRESTOR BOLT INSTALLED BACKWARDS. INSTALLED HARDWARE PROPERLY PER B737 AMM 52-23.
